Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 45, Number 2

All articles in this issue are freely accessible.

The moving load on a string as free boundary problem
B. D'Acunto.
Quart. Appl. Math. 45 (1987), 201-204
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 895093
Temperature and moving boundary in two-phase freezing due to an axisymmetric cold spot
S. C. Gupta.
Quart. Appl. Math. 45 (1987), 205-222
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 895094
Energy equipartition and fluctuation-dissipation theorems for damped flexible structures
Ronald K. Pearson and Timothy L. Johnson.
Quart. Appl. Math. 45 (1987), 223-238
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 895095
Supercooling and superheating effects in heterogeneous systems
A. Visintin.
Quart. Appl. Math. 45 (1987), 239-263
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 895096
Quasi-transonic flow past delta wings
Gilberto Schleiniger.
Quart. Appl. Math. 45 (1987), 265-277
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99612
Asymptotic behavior of periodic, periodic biharmonic and periodic harmonic functions
Kenneth B. Howell.
Quart. Appl. Math. 45 (1987), 279-286
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 895097
Local existence of the solution to a nonlinear inverse problem in gravitation
M. C. Jorge.
Quart. Appl. Math. 45 (1987), 287-292
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 895098
Formulation and analysis of a functional equation describing a moving one-dimensional elastic phase boundary
Thomas J. Pence.
Quart. Appl. Math. 45 (1987), 293-304
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 895099
A Stokes flow model for the drag on a blood cell
A. M. J. Davis and K. B. Ranger.
Quart. Appl. Math. 45 (1987), 305-311
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 895100
Trend to steady state in a conservation law with spatial inhomogeneity
C. M. Dafermos.
Quart. Appl. Math. 45 (1987), 313-319
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 895101
On uniqueness in linear viscoelasticity: a family of counterexamples
A. Morro and M. Fabrizio.
Quart. Appl. Math. 45 (1987), 321-325
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 895102
On the asymptotic partition of energy in linear thermoelasticity
S. Chiriţă.
Quart. Appl. Math. 45 (1987), 327-340
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 895103
Plastic stresses induced by a rigid ring embedded in a thin anisotropic plate under uniform tension
David Durban.
Quart. Appl. Math. 45 (1987), 341-347
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99611
Adiabatic invariants for strings and membranes subjected to slowly-varying tension
W. A. Day.
Quart. Appl. Math. 45 (1987), 349-360
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 895104
The three-dimensional stress intensity factor due to the motion of a load on the faces of a crack
Jean-Claude Ramirez.
Quart. Appl. Math. 45 (1987), 361-375
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99610
Stabilization of linear systems by time-delay feedback controls
Jiong Min Yong.
Quart. Appl. Math. 45 (1987), 377-388
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 895105
Adiabatic invariants for strings, membranes, and beams of slowly-varying dimensions
W. A. Day.
Quart. Appl. Math. 45 (1987), 389-398
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 895106

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website